The convergence of certain iterational processes for the solution of differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1387-1395
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_8_a2,
author = {Ya. D. Mamedov},
title = {The convergence of certain iterational processes for the solution of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1387--1395},
year = {1968},
volume = {4},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_8_a2/}
}
Ya. D. Mamedov. The convergence of certain iterational processes for the solution of differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 8, pp. 1387-1395. http://geodesic.mathdoc.fr/item/DE_1968_4_8_a2/